A positive solution for a nonlinear schrödinger equation on ℝN

Louis Jeanjean, Kazunaga Tanaka

    研究成果: Article

    104 引用 (Scopus)

    抄録

    We prove the existence of a positive solution for a class of equations of the form -Δu + V(x)u = f(u), u ε H1 (ℝN). On the nonlinearity f, only conditions around 0 and at ∞ are required.

    元の言語English
    ページ(範囲)443-464
    ページ数22
    ジャーナルIndiana University Mathematics Journal
    54
    発行部数2
    DOI
    出版物ステータスPublished - 2005

    Fingerprint

    Positive Solution
    Nonlinear Equations
    Nonlinearity
    Form
    Class

    ASJC Scopus subject areas

    • Mathematics(all)

    これを引用

    A positive solution for a nonlinear schrödinger equation on ℝN . / Jeanjean, Louis; Tanaka, Kazunaga.

    :: Indiana University Mathematics Journal, 巻 54, 番号 2, 2005, p. 443-464.

    研究成果: Article

    @article{cc3f3a9742dc44a2912d1935ba134548,
    title = "A positive solution for a nonlinear schr{\"o}dinger equation on ℝN",
    abstract = "We prove the existence of a positive solution for a class of equations of the form -Δu + V(x)u = f(u), u ε H1 (ℝN). On the nonlinearity f, only conditions around 0 and at ∞ are required.",
    keywords = "Bounded ps sequences, Nonlinear elliptic equations, Variational methods",
    author = "Louis Jeanjean and Kazunaga Tanaka",
    year = "2005",
    doi = "10.1512/iumj.2005.54.2502",
    language = "English",
    volume = "54",
    pages = "443--464",
    journal = "Indiana University Mathematics Journal",
    issn = "0022-2518",
    publisher = "Indiana University",
    number = "2",

    }

    TY - JOUR

    T1 - A positive solution for a nonlinear schrödinger equation on ℝN

    AU - Jeanjean, Louis

    AU - Tanaka, Kazunaga

    PY - 2005

    Y1 - 2005

    N2 - We prove the existence of a positive solution for a class of equations of the form -Δu + V(x)u = f(u), u ε H1 (ℝN). On the nonlinearity f, only conditions around 0 and at ∞ are required.

    AB - We prove the existence of a positive solution for a class of equations of the form -Δu + V(x)u = f(u), u ε H1 (ℝN). On the nonlinearity f, only conditions around 0 and at ∞ are required.

    KW - Bounded ps sequences

    KW - Nonlinear elliptic equations

    KW - Variational methods

    UR - http://www.scopus.com/inward/record.url?scp=20144365508&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=20144365508&partnerID=8YFLogxK

    U2 - 10.1512/iumj.2005.54.2502

    DO - 10.1512/iumj.2005.54.2502

    M3 - Article

    AN - SCOPUS:20144365508

    VL - 54

    SP - 443

    EP - 464

    JO - Indiana University Mathematics Journal

    JF - Indiana University Mathematics Journal

    SN - 0022-2518

    IS - 2

    ER -